# SDR 2008UALA05928

- Difficulty date: September 27, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N438UA
- Make and model: Airbus A320-232
- Aircraft serial: 678
- Aircraft time: 38,407 hours, 15,006 cycles
- Engine: Iae V2527A5
- System (JASC): 2610 · Detection System
- Part: Detection Sys
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SMOKE - FIRE TEST FAILS FOR CARGO SYSTEM.
